MathSciNet Relay Station
MathSciNet bibliographic data
MR1158008 (94a:15045) 15A63 (16W10 39B22)
Šemrl, Peter Quadratic and quasi-quadratic functionals. Proc. Amer. Math. Soc. 119 (1993), no. 4, 1105–1113.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement